RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1978, Volume 106(148), Number 1(5), Pages 85–93 (Mi msb2555)  

A generalized trace method in the interpolation theory of Banach spaces

G. A. Kalyabin


Abstract: The paper presents a generalization of the method of interpolating Banach spaces due to Lions. Arbitrary weight functions are considered in place of the power weights used by Lions. The interpolated spaces which arise are described.
Bibliography: 4 titles.

Full text: PDF file (734 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1978, 34:5, 645–653

Bibliographic databases:

UDC: 513.881
MSC: 46E35
Received: 18.10.1976

Citation: G. A. Kalyabin, “A generalized trace method in the interpolation theory of Banach spaces”, Mat. Sb. (N.S.), 106(148):1(5) (1978), 85–93; Math. USSR-Sb., 34:5 (1978), 645–653

Citation in format AMSBIB
\Bibitem{Kal78}
\by G.~A.~Kalyabin
\paper A~generalized trace method in the interpolation theory of Banach spaces
\jour Mat. Sb. (N.S.)
\yr 1978
\vol 106(148)
\issue 1(5)
\pages 85--93
\mathnet{http://mi.mathnet.ru/msb2555}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=493414}
\zmath{https://zbmath.org/?q=an:0385.46019|0413.46029}
\transl
\jour Math. USSR-Sb.
\yr 1978
\vol 34
\issue 5
\pages 645--653
\crossref{https://doi.org/10.1070/SM1978v034n05ABEH001335}


Linking options:
  • http://mi.mathnet.ru/eng/msb2555
  • http://mi.mathnet.ru/eng/msb/v148/i1/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:200
    Full text:60
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019